# SDR SWAA2024070289705

- Difficulty date: May 24, 2024
- Submitted: July 2, 2024
- Operation: Air carrier
- Aircraft: N260WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32518
- Aircraft time: 58,479 hours, 34,921 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 1028
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON TENSION STRAP AT AFT WET AREA BS1028 RBL18 WL208.<[01] CORROSION ON TENSION STRAP BS 1028; RBL 18; WL 208 FOUND TO BE OUT OF LIMITS DUE TO NO ALLOWABLE LIMITS GIVEN IN SRM. REMOVED EXISTING STRAP; LOCATED; DRILLED; COUNTERSUNK; DEBURRED; AND INSTALLED NEW STRAP PER SRM 51-40-02; SRM 51-40-05; SRM 51-40-08; AND DWG# 147A5730 REV C.;[02] UPDATED MEASUREMENT TABLE.;[03] VERIFIED COMPLETION CORRECTIVE ACTION 1-2 AND MEASUREMENT TABLE.
